A dry snow pack model

Gray, J.m.n.t. and Morland, Leslie (1994) A dry snow pack model. Cold Regions Science and Technology, 22 (2). pp. 135-148. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:20
Last Modified: 21 Oct 2022 00:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/52749
DOI: 10.1016/0165-232X(94)90025-6

Actions (login required)

View Item View Item